Probability Theory and Related Fields

, Volume 118, Issue 1, pp 49–64 | Cite as

Almost sure Kallianpur–Robbins laws for Brownian motion in the plane

Article
  • 61 Downloads

Abstract

The Kallianpur–Robbins law describes the long term asymptotic behaviour of integrable additive functionals of Brownian motion in the plane. In this paper we prove an almost sure version of this result. It turns out that, differently from many known results, this requires an iterated logarithmic average. A similar result is obtained for the small scales asymptotic by means of an ergodic theorem of Chacon–Ornstein type, which allows an exceptional set of scales.

Key words and phrases

Planar Brownian motion Additive functional Almost sure limit theorems Kallianpur-Robbins law Ratio ergodic theorem Chacon-Ornstein Theorem Log averaging methods Higher order logarithmic density 

Mathematics Subject Classification (2000)

Primary: 60J65, 60F65, 60J55 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  1. 1.Fachbereich MathematikUniversität KaiserslauternKaiserslauternGermany

Personalised recommendations